# SDR AALA201706059016

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 6,178 hours, 2,722 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Faulted
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN MIA AT 25 KNOTS DUE TO AIRCRAFT EXPERIENCED A YAW WHEN FLEX POWER WAS ADDED. MESSAGE AMBER ECAM INDICATION. RUDDER TRIM NR 2 INOPERATIVE. MAINTENANCE ACCOMPLISHED RUDDER TRIM TEST IAW AMM 22-82-00 AND TSM 22-62-00.  AIRCRAFT WAS GROUNDED.
